# SDR 2003FA0000520

- Difficulty date: April 9, 2003
- Submitted: May 21, 2003
- Operation: General aviation
- Aircraft: N1066H
- Make and model: Beech 58
- Aircraft serial: TH1766
- Engine: Cont IO550*
- System (JASC): 2710 · Aileron Control System
- Part: Linkage
- Part number: 451350393
- Condition: Out Of Adjust
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE AILERON TRIM TAB LINKAGE RUBBING ON LEADING EDGE OF AILERON.  UPON INVESTIGATION AND CONVERSING WITH MFG TECH, FOUND THE TRIM TAB LINKAGE ARM (PN 451350393) WAS INSTALLED 180 DEGREES OUT, WITH THE SHORT END HOOKED TO THE ACTUATOR LINKAGE, AND THE TRIM TAB LINKAGE ATTACHED TO THE LONG END.  LINKAGE ARM WAS REINSTALLED IN PROPER ORIENTATION DISCREPENCY WAS CLEARED.
